RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2015, Volume 7, Issue 4, Pages 20–26 (Mi vyurm273)  

Mathematics

Coefficient criteria in choosing equilibrium conceptions (on the example of linear-quadratic game of two persons)

V. I. Zhukovskiya, Yu. A. Bel'skikhb, S. P. Samsonova

a Lomonosov Moscow State University, Moscow, Russia
b Moscow State University of Technologies and Managements

Abstract: Coefficient criteria and an explicit form of Berge and Nash equilibrium situations in a non-cooperative game of two persons as well as coefficient conditions of the equilibrium absence have been found.

Keywords: non-cooperative game of two persons; matrixes; vectors; Nash equilibrium; Berge equilibrium.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-90408 _
National Academy of Sciences of Ukraine 03-01-14


DOI: https://doi.org/10.14529/mmph150403

Full text: PDF file (262 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.883
Received: 28.09.2015

Citation: V. I. Zhukovskiy, Yu. A. Bel'skikh, S. P. Samsonov, “Coefficient criteria in choosing equilibrium conceptions (on the example of linear-quadratic game of two persons)”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 7:4 (2015), 20–26

Citation in format AMSBIB
\Bibitem{ZhuBelSam15}
\by V.~I.~Zhukovskiy, Yu.~A.~Bel'skikh, S.~P.~Samsonov
\paper Coefficient criteria in choosing equilibrium conceptions (on the example of linear-quadratic game of two persons)
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2015
\vol 7
\issue 4
\pages 20--26
\mathnet{http://mi.mathnet.ru/vyurm273}
\crossref{https://doi.org/10.14529/mmph150403}
\elib{http://elibrary.ru/item.asp?id=24389499}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm273
  • http://mi.mathnet.ru/eng/vyurm/v7/i4/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:93
    Full text:30
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019